# SDR SWAA2020121034622

- Difficulty date: December 7, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 27,992 hours, 12,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXIT LIGHT OVERHEAD FWD ENTRY DOOR LAMP INOPERABLE.  REMOVED AND REPLACED POWER SUPPLY BATTER PACK, PER AMM 33-51-06.
